# SDR DALA2025010300064

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N320DN
- Make and model: Airbus A321-211
- Aircraft serial: 7546
- Aircraft time: 23,739 hours, 10,666 cycles
- Engine: Cfmint CFM565B32P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 3020, ON SHORT FINAL, STRONG DIRTY SOCK SMELL/ FUMES. ODOR STARTED AT 5,000 FT. ODOR WENT AWAY AFTER LANDING. ENG 1&2 BLEED WERE ON APU OFF. ODOR ONLY PRESENT INFLIGHT DECK. SEEM TO BE COMING OUT OF AIR VENTS. CORRECTIVE ACTION: DETERMINED SMELL COMING FORM OIL LEAK. ENGINE FOUND RESIDUE FROM BOTH ENG FAN DISK SEALS. REPLACED FAN DISK SEALS. REPLACED RECIRCULATION FAN FILTERS. (LP 6397010)
